Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A metrical theorem in geometry of numbers


Author: Wolfgang M. Schmidt
Journal: Trans. Amer. Math. Soc. 95 (1960), 516-529
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0117222-9
MathSciNet review: 0117222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Blaschke, Vorlesungen ueber Differentialgeometrie II, 1st and 2nd ed., Berlin, 1923.
  • [2] J. W. S. Cassels, Some metrical theorems in diophantine approximation III, Proc. Cambridge Philos. Soc. vol. 46 (1950) pp. 219-225. MR 0036789 (12:162d)
  • [3] P. R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3rd. ed., Oxford, 1954. MR 0067125 (16:673c)
  • [5] C. G. Lekkerkerker, Lattice points in unbounded point sets I, Indag. Math. vol. 20 (1958) pp. 197-205. MR 0131404 (24:A1256a)
  • [6] A. M. Macbeath and C. A. Rogers, Siegel's mean value theorem in the geometry of numbers, Proc. Cambridge Philos. Soc. vol. 54 (1958) pp. 139-151. MR 0103183 (21:1966)
  • [7] C. T. Pan, On $ \sigma (n)$ and $ \vartheta (n)$, Bull. Acad. Polon. Sci. Cl. III vol. 4 (1956) pp. 637-638. MR 0082999 (18:642b)
  • [8] C. A. Rogers, Mean values over the space of lattices, Acta Math. vol. 94 (1955) pp. 249-287. MR 0075243 (17:715d)
  • [9] W. Schmidt, Mittelwerte ueber Gitter II, Monatsh. Math. vol. 62 (1958) pp. 250-258. MR 0099329 (20:5769)
  • [10] C. L. Siegel, A mean value theorem in geometry of numbers, Ann. of Math. vol. 46 (1945) pp. 340-347. MR 0012093 (6:257b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117222-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society